# SDR AALA20110404MIA01

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 31,824 hours, 5,121 cycles
- Engine: Ge CF680C2B6
- Engine time: 834 hours, 150 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED AFTER TAKEOFF "SYSTEM FIRE FAIL" FIRE LOOP 1 AND 2 ON LEFT ENGINE STATUS MESSAGE AND LEFT TANK FUEL INDICATION AND FUEL TOTALIZER WENT BLANK.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHTOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE FIRE LOOP AND M1944 PLUG.  SYSTEM GROUND CHECK NORMAL OPERATION.
